Wonderful childrens non aspirin. Reviews October, 2020, page 7

Motrin Children's Dye-Free Pain Reliever/Fever Reducer, Original Berry Flavor 4 oz

Search only Motrin brand name

Motrin Children's Dye-Free Pain Reliever/Fever Reducer, Original Berry Flavor 4 oz

Current price: 17.99 USD


Order at Amazon


    More Info

    Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, Berry, 32 ct

    Search only Tylenol brand name

    Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, Berry, 32 ct

    Current price: 11.27 USD

    Saving: $3.32 (23%)


    Order at Amazon


    Height: 3.43 Inches

    Length: 1.3 Inches

    Width: 3.94 Inches

    • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
    • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
    • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
    • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
    • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains

    More Info

    Advil Children's Suspension, Grape 4 oz ( Pack of 5)

    Search only brand name

    Advil Children's Suspension, Grape 4 oz ( Pack of 5)

    Current price: 34.92 USD


    Order at Amazon


    Weight: 2 Pounds

    • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
    • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
    • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
    • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
    • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains

    More Info

    Advil Chewable Tablets Junior Strength 100 mg, Grape 24 ea

    Search only Advil brand name

    Advil Chewable Tablets Junior Strength 100 mg, Grape 24 ea

    Current price: 8.39 USD


    Order at Amazon


    • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
    • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
    • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
    • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
    • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains
    • SOLD AS PACK OF 1
    • UPC 305730179201

    More Info

    FEVERALL CHILD SUPPOS 120 MG Size: 6

    Search only ACTAVIS - OTC PRODUCTS (E3) brand name

    FEVERALL CHILD SUPPOS 120 MG Size: 6

    Current price: 9.84 USD


    Order at Amazon


    Weight: 0.0375 Pounds

    • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
    • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
    • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
    • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
    • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains
    • SOLD AS PACK OF 1
    • UPC 305730179201
    • Ages 3-6 Years
    • Temporarily reduces fever; relieves minor aches, pains, and headaches.
    • Fever Reducer/Pain Reliever

    More Info

    Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count

    Search only Amazon Basic Care brand name

    Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count

    Current price: 17.99 USD

    Saving: $1.12 (6%)


    Order at Amazon


    Height: 5.5 Inches

    Length: 3.06 Inches

    Width: 3.06 Inches

    Weight: 0.89 Pounds

    • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
    • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
    • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
    • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
    • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains
    • SOLD AS PACK OF 1
    • UPC 305730179201
    • Ages 3-6 Years
    • Temporarily reduces fever; relieves minor aches, pains, and headaches.
    • Fever Reducer/Pain Reliever
    • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
    • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
    • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
    • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
    • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.

    More Info

    TYLENOL Children's Oral Suspension Grape Splash Flavor 4 oz

    Search only Tylenol brand name

    TYLENOL Children's Oral Suspension Grape Splash Flavor 4 oz

    Current price: 12.01 USD

    Saving: $1.69 (12%)


    Order at Amazon


    Weight: 0.42 Pounds

    • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
    • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
    • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
    • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
    • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains
    • SOLD AS PACK OF 1
    • UPC 305730179201
    • Ages 3-6 Years
    • Temporarily reduces fever; relieves minor aches, pains, and headaches.
    • Fever Reducer/Pain Reliever
    • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
    • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
    • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
    • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
    • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.

    More Info

    Children's Motrin Chewable Tablets with 100 mg Ibuprofen for Pain & Fever, Grape, 24 ct

    Search only Motrin brand name

    Children's Motrin Chewable Tablets with 100 mg Ibuprofen for Pain & Fever, Grape, 24 ct

    Current price: 5.97 USD

    Saving: $2.02 (25%)


    Order at Amazon


    Height: 1.81 Inches

    Length: 1.81 Inches

    Width: 3 Inches

    Weight: 0.08 Pounds

    • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
    • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
    • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
    • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
    • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains
    • SOLD AS PACK OF 1
    • UPC 305730179201
    • Ages 3-6 Years
    • Temporarily reduces fever; relieves minor aches, pains, and headaches.
    • Fever Reducer/Pain Reliever
    • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
    • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
    • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
    • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
    • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
    • From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years
    • The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor
    • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
    • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
    • 24-count of Children's Motrin Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child

    More Info

    Children's Tylenol Oral Suspension Medicine with Acetaminophen, Grape, 4 fl. oz

    Search only Tylenol brand name

    Children's Tylenol Oral Suspension Medicine with Acetaminophen, Grape, 4 fl. oz

    Current price: 4 USD

    Saving: $2.95 (42%)


    Order at Amazon


    Height: 5.05 Inches

    Length: 2 Inches

    Width: 2.1 Inches

    Weight: 0.25 Pounds

    • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
    • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
    • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
    • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
    • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains
    • SOLD AS PACK OF 1
    • UPC 305730179201
    • Ages 3-6 Years
    • Temporarily reduces fever; relieves minor aches, pains, and headaches.
    • Fever Reducer/Pain Reliever
    • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
    • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
    • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
    • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
    • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
    • From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years
    • The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor
    • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
    • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
    • 24-count of Children's Motrin Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
    • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
    • Our kids' cold & flu symptom medicine come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
    • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
    • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
    • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with grape flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever

    More Info

    Advil Coated Gel Caplets, Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

    Search only Advil brand name

    Advil Coated Gel Caplets, Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

    Current price: 12.77 USD

    Saving: $1.02 (7%)


    Order at Amazon


    Height: 1.9 Inches

    Length: 4 Inches

    Width: 2 Inches

    Weight: 0.15 Pounds

    • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
    • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
    • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
    • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
    • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains
    • SOLD AS PACK OF 1
    • UPC 305730179201
    • Ages 3-6 Years
    • Temporarily reduces fever; relieves minor aches, pains, and headaches.
    • Fever Reducer/Pain Reliever
    • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
    • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
    • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
    • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
    • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
    • From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years
    • The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor
    • This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever
    • From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours
    • 24-count of Children's Motrin Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child
    • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
    • Our kids' cold & flu symptom medicine come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
    • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
    • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
    • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with grape flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
    • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain.
    • USE AS DIRECTED: This oral pain reliever can be used by adults and children who are 12 years and older.
    • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
    • GEL CAPLET FORM: Advil Gel Caplets deliver 200mg of Ibuprofen. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
    • FIGHTS MULTIPLE PAIN TYPES: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

    More Info

    1    2    3    4    5    6    7    8    9    10